# SDR AALA202107145991

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 22,257 hours, 8,650 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING CARD 08T20033001 FOUND SEAT PATH ESCAPE LIGHTING INOPERATIVE FROM SEATS 8ABC TO 14ABC. FOUND CONNECTOR DISCONNECTED AT SEAT 8ABC. RECONNECTED CONNECTOR PER CNN 25-22-00.
